# SDR 20010403CW003

- Difficulty date: September 16, 2000
- Submitted: April 3, 2001
- Operation: General aviation
- Aircraft: N74231
- Make and model: Blanca 1413
- Aircraft serial: 1344
- Engine: Frnkln 6A4150*
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: B2800
- Condition: Destroyed
- Location: Prop Assy
- Part time: 375 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT A VIBRATION DEVELOPED THAT CONTINUED TO INCREASE IN AMPLITUDE.  THE FLIGHT WAS ABORTED.  SUBSEQUENT INVESTIGATION REVEALED THAT THE FORWARD PLASTIC SPINNER BULKHEAD HAD FAILED AROUND ITS PERIPHERY ALLOWING THE SPINNER TO WOBBLE.  CONTINUED OPERATION IN THIS CONDITION WOULD HAVE RESULTED IN FAILURE OF THE AFT BULKHEAD AND DEPARTURE OF THE SPINNER FROM THE AIRCRAFT.
